Skip to main content

Differential equations for general SU(n) Bethe ansatz systems

Dorey, Patrick, Dunning, Clare, Tateo, Roberto (2000) Differential equations for general SU(n) Bethe ansatz systems. Journal of Physics A: Mathematical and Theoretical, 33 (47). pp. 8427-8441. ISSN 1751-8113. E-ISSN 1751-8121. (doi:10.1088/0305-4470/33/47/308) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:44831)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
http://iopscience.iop.org/0305-4470/33/47/308/
Item Type: Article
DOI/Identification number: 10.1088/0305-4470/33/47/308
Subjects: Q Science
Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Sciences > School of Mathematics Statistics and Actuarial Science
Faculties > Sciences > School of Mathematics Statistics and Actuarial Science > Applied Mathematics
Depositing User: Clare Dunning
Date Deposited: 18 Nov 2014 16:40 UTC
Last Modified: 29 May 2019 13:35 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/44831 (The current URI for this page, for reference purposes)
  • Depositors only (login required):